# SDR UIEA2022060900576

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 111,377 hours, 20,006 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Uplock Bracket
- Part number: 65B013326
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RH WLG UPLOCK MECHANISM FWD SUPPORT BRACKET  R/R RH WLG UPLOCK SUPPORT ASSY IAW SRM 51-40-02 PARA 7 & AMM 32-32-08 )
